Information complexity of neural networks

この論文をさがす

著者

    • KON M. A.
    • Department of Mathematics, Boston University
    • PLASKOTA L.
    • Department of Mathematics, Informatics, and Mechanics, Warsaw University

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(3), 365-375, 2000-04-01

参考文献:  18件中 1-18件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008962098
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ